# SDR AWXA200400206

- Difficulty date: February 11, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 46,499 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON RT OUTBOARD SHEAR PLATE WEB BETWEEN FR 69 AND FR 70, AT STR 23 RT.  MAINTENANCE REMOVED CORRODED RT OUTBOARD SHEAR PLATE WEB BETWEEN FR 69 AND FR 70, AT STR 23 RT; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 FIG 8 & 53 PG 7, 9, 22 & 28.
